MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC 1818910 LCS COMPLETE FEM POR L LG; KNEE FEMORAL COMPONENT

DEPUY ORTHOPAEDICS INC 1818910 LCS COMPLETE FEM POR L LG; KNEE FEMORAL COMPONENT
Catalog Number 129404060
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Pain (1994)
Date of Event 09/28/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The patient was revised to address stiff and painful knee.Revision was performed including soft tissue debridement and removal of osteophytes.Also, the primary procedure was performed 12 years ago and patient activity levels: activity decreased due to stiff knee.
 
Additional Manufacturer Narrative
(b)(4).Investigation summary: no device associated with this report was received for examination.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative

Brand Name
LCS COMPLETE FEM POR L LG
Common Device Name
KNEE FEMORAL COMPONENT
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC 1818910
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key6982451
Report Number1818910-2017-27588
Device Sequence Number2144652
Product Code NJL
UDI-Device Identifier10603295021780
UDI-Public10603295021780
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2003
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/28/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number129404060
Device Lot Number1120588
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/28/2017
Supplement Date Received by Manufacturer04/27/2018
10/01/2018
Initial Report FDA Received Date10/26/2017
Supplement Report FDA Received Date05/07/2018
10/08/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age79 YR